Top answers from doctors based on your search:
Disclaimer

colonoscopy preparation headaches

A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Drink water: Drink plenty of water or a soft drink like Gatorade. Drink enough water so that your urine is colorless. If that does help, contact the doctor who per ... Read More
1
1 thank
Dr. John Goldman
55 years experience Rheumatology
Ask your physician: It may or may not be related but it is best to discuss this with your physician to see if there’s any relationship to the colonoscopy
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 35-year-old male asked:
Dr. David Ziring
21 years experience Pediatric Gastroenterology
May not: Be related to your colonoscopy. Usually the side effects of anesthesia resolve after a day or so, and there's nothing about the colonoscopy itself tha ... Read More
1
1 thank
A 56-year-old member asked:
Dr. Kitturah Schomberg-Klaiss
28 years experience Family Medicine
See your Dr: He needs to see his dr. This may not be related to the colonoscopy, but it might, so he needs to be checked.
2
2 thanks
Dr. Martin Raff
56 years experience Infectious Disease
Needs to see doctor: Complications of colonoscopy include perforation. He should be seen by the individual who performed the procedure asap, and if not available, go to e ... Read More
1
1 thank
Dr. David Wyatt
26 years experience Family Medicine
GO TO MD!!!: I definitely would contact the md that performed the colonoscopy asap.. There are a few rare complications post-colonoscopy that you need to be worrie ... Read More
5
5 thanks
A 41-year-old female asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Misdirected question: Your question is best directed to the doctor who prescribed your prep and will be performing your procedure. Call the after-hours doctor with your que ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Jeffrey Crespin
28 years experience Gastroenterology
Yes: My patients frequently get headaches from the high salt concentration in the prep. You need to look at the prep and discuss with your doctor low salt ... Read More
1
1 thank
A 33-year-old male asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Risk of colon preps: You are appropriately concerned about risks of colon preps. Regardless of type (lavage & osmotic agents, irritant laxatives, enemas) consideration ... Read More
A 32-year-old male asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Right away.: Colonoscopy does not preclude taking low doses of meds unless your surgeon is concerned about bleeding from a biopsy site. Please check with them.
1
1 thank
A 38-year-old female asked:
Dr. Jeffrey Crespin
28 years experience Gastroenterology
Dehydration: It can happen, both the versed and fentanyl can lower your blood pressure. Plus with all the fluid losses from the prep, you can be dehydrated and los ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Claudine nandi Lee
Specializes in General Practice
Hi,: Oh dear. You may have caught an URTI ? Or it could have been brewing before? Can I help you on this platform : inbox/text/video consult?
A 38-year-old female asked:
Dr. Sewa Legha
50 years experience Medical Oncology
It increases therisk: Any time you are sedated or put to sleep, there is some risk of complications. This risk increases further if you have any infection in your body befo ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month